# SDR CALA2022070801677

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146N52691
- Condition: Corroded
- Location: Sta 1640-1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- MAIN CABIN STA 1640-1660 BL0 FLOOR SUPPORT HAS COR ROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282478 REMOVED CORROSION ON INTERCOSTAL FLOOR SUPPORT AT STA IAW B757-200 SRM 51-40-02 AND BAC DWG 146N5269-1 REV- 1640-STA 1660 BL-O. FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 5 LOCATED AND DRILL HOLES IAW DWG 146N5269 AND B757-200 SRM 51-40- 3-00-51 BAC DWG 146N5269 REV TOOL NO T8224L. REMOVED AND 05 HAECO GSO MECH V935255 INSP QC467 REPLACED WITH NEW INTERCOSTAL FLOOR SUPPORT P/N 146N5269-1
